# SDR IXXA9539

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 57511841
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 69,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, THE LEFT OUTBOARD FLAP, INBOARD FLAP BASE HINGE FITTING WAS CRACKED IN HALF ON THE OUTBOARD HALF.  THE FITTING WAS REPLACED IAW DOUGLAS SB 27-249 AND THE AIRCRAFT MM.  (X)
